# SDR QXEA2010070100375

- Difficulty date: June 27, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 17,145 hours, 17,241 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK AND ENGINES START, ADVANCED CONDITION LEVERS OUT OF START AND FEATHER TO MAX, BOTH ENGINES SHUT DOWN. RETURNED TO THE GATE. INTERROGATED CDS, FOUND FAULT CODES 968 A AND B 3 1 ENGINE. 968A NR 2 ENGINE. PERFORMED FIM TASK NR73-20-00-810-821. OPS CHECKS GOOD. CODES DID NOT RETURN.  PERFOMRED PROP FEATHER CHECK ON BOTH ENGINES IAW TASK NR 71-00-00-868-820 ON BOTH ENGINES. NO DEFECTS NOTED PERFORMED ENGINE STAR/SHUTDOW 4 TIMES. WENT FROM START/FEATHER TO MAX NUMEROUS TIMES, NO DEFECTS NOTED. NO FAULT CODES RETURNED. REMOVED FDR AND ROUTED TO MFG FOR ANALYSIS. TOOK FUEL SAMPLES FROM BOTH SIDES WITH NO FINDINGS. REPLACED BOTH ENGINES FUEL FILTERS. PERFORMED ENGINE TREND DOWNLOAD. PERFORMED OPS TEST OF ENGINE FEED SHUTOFF VALVES IAW AMM 28-21-26-710-801. NO DEFECTS. FDR READING FOUND NO TRENDS. RESPONDED THROUGH ADR ALEV-Q10-17949405. RESPONSE IS THAT EVENT WAS CREW INITIATED DUE TO CONDITION LEVERS MOVING BELOW 15 DEGREES FOR A SHORT TIME. ADR STATED TO PERFORM A FUEL SAMPLING, CONDITION LEVER SWITCH CHECK FOR RETURN TO SERVICE. ALL CHECKS PERFORMED AND ACFT RETURNED TO SERVICE.
